RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2010, Volume 376, Pages 116–166 (Mi znsl3621)  

This article is cited in 2 scientific papers (total in 2 papers)

Remarks on BMO-regularity and AK-stability

D. V. Rutsky

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: This paper concerns BMO-regularity and AK-stability for couples $(X,Y)$ of quasi-Banach lattices of measurable functions on the measure space $(\mathbb T,m)\times(\Omega,\mu)$, where $(\mathbb T,m)$ is the unit circle with Lebesgue measure. In an earlier work S. Kislyakov introduced a weaker version of BMO-regularity and conjectured that it is the same as the “strong” one in the case of couples of lattices having the Fatou property. Here we prove that these properties are indeed equivalent, thus verifying that BMO-regularity for couples is a self-dual property stable under division by a lattice. We also study another refinement of the AK-stability property and develop some techniques that allow us to slightly enlarge the class of weighted $l^p$-valued lattices for which AK-stability implies BMO-regularity. Finally, we discuss some points that might be relevant to the yet unanswered question about the relationship between AK-stability and BMO-regularity in general. Bibl. – 15 titles.

Key words and phrases: BMO-regularity, Hardy-type spaces, AK-stability, K-closedness, interpolation, Ky Fan–Kakutani fixed point theorem.

Full text: PDF file (831 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 172:2, 243–269

UDC: 517.982.1+517.538
Received: 16.04.2010

Citation: D. V. Rutsky, “Remarks on BMO-regularity and AK-stability”, Investigations on linear operators and function theory. Part 38, Zap. Nauchn. Sem. POMI, 376, POMI, St. Petersburg, 2010, 116–166; J. Math. Sci. (N. Y.), 172:2 (2011), 243–269

Citation in format AMSBIB
\Bibitem{Rut10}
\by D.~V.~Rutsky
\paper Remarks on BMO-regularity and AK-stability
\inbook Investigations on linear operators and function theory. Part~38
\serial Zap. Nauchn. Sem. POMI
\yr 2010
\vol 376
\pages 116--166
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3621}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2011
\vol 172
\issue 2
\pages 243--269
\crossref{https://doi.org/10.1007/s10958-010-0196-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78651321165}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3621
  • http://mi.mathnet.ru/eng/znsl/v376/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Rutsky, “$\mathrm{BMO}$-regularity for lattices of measurable functions on spaces of homogeneous type”, St. Petersburg Math. J., 23:2 (2012), 381–412  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. D. V. Rutsky, “On the relationship between $\mathrm{AK}$-stability and $\mathrm{BMO}$-regularity”, J. Math. Sci. (N. Y.), 202:4 (2014), 601–612  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:197
    Full text:60
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020